Gadolinium/Contrast

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

Gadolinium/Contrast

Postby whyRwehere » Thu Oct 22, 2009 9:10 pm

I am interested in people's experience of this. Did it cause you to urinate often afterwards? Did it stink (urine)? Going to bring my husband to the doctor soon, but wondering if it is the gadolinium or a UTI/ Cystitis.....
User avatar
whyRwehere
Family Elder
 
Posts: 908
Joined: Mon Oct 03, 2005 2:00 pm

Advertisement

Postby RuSmolikova » Fri Oct 23, 2009 7:32 am

I have had about 10 MRI with gadolinium and never had "urine" probleme. Actually, I haven´t had any probleme.
User avatar
RuSmolikova
Family Elder
 
Posts: 161
Joined: Thu Nov 01, 2007 3:00 pm
Location: Prague

Postby whyRwehere » Fri Oct 23, 2009 9:01 am

Thanks...he's being treated for a urinary tract infection...
User avatar
whyRwehere
Family Elder
 
Posts: 908
Joined: Mon Oct 03, 2005 2:00 pm

Re: Gadonlinium/Contrast

Postby NHE » Fri Oct 23, 2009 3:35 pm

Gadolinium is a metal and it's removed by the kidneys. It has been recommended previously on the forums to drink plenty of fluids after getting an MRI with gadolinium contrast in order to help prevent kidney problems.

NHE
User avatar
NHE
Volunteer Moderator
 
Posts: 3388
Joined: Sat Nov 20, 2004 3:00 pm

Postby whyRwehere » Sat Oct 24, 2009 9:13 am

Thanks NHE,
He has been drinking (and leaking) loads....I wonder how long it takes to flush it out. It's unfortunate that he had that gadolinium and the UTI at the same time...plus the antibiotic (cipro) isn't particularly good for the liver, so I didn't want to give him tylenol as well....he feels like crap...
User avatar
whyRwehere
Family Elder
 
Posts: 908
Joined: Mon Oct 03, 2005 2:00 pm


Return to General Discussion

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service